Metrics

From
Common Fixed Point Theorems in b-Metric Spaces by Yan Hao and Hongyan Guan Turkish Journal of Analysis and Number Theory. 2019, 7(4), 117-123 doi:10.12691/tjant-7-4-4
Views
798
Html 688
Abstract 110
08 August 2019 (publication date) through 24 February 2020 *
17.92 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 318
PDF143
Epub67
XML63
PPT0
Figures30
Tables15
Export: 224
RIS66
BibTex80
Endnote78
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com